# SDR DALA1241129264

- Difficulty date: July 3, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936594519
- Condition: Corroded
- Location: Bs 218-512
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LEFT TIE DOWN TRACK FS 218-512 FRAME ATTACH POINTS AND UPPER, LOWER SURFACE FLANGE CORROSION OUT OF LIMITS IN REF SRM 53-00-01.  REMOVED AND INSTALLED NEW TIE DOWN TRACK WITH 2 NEW SPLICES IN REF SRM 53-40-01, 51-30-05 AND 51-30-02.  TREATED AND TOP COATED IN REF SRM 51-10-03.
